# SDR USAA2012022800007

- Difficulty date: February 18, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 33,843 hours, 19,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION IN 16 COUNTERSINK HOLES ON LOWER LEFT WING FUEL ACCESS PANEL 540NB BETWEEN S8L TO S11L & BETWEEN RIB 18 TO RIB 19.  REPLACED LOWER LEFT WING FUEL ACCESS PANEL 540NB IAW A319 SRM 51-72-11 & SRM 57-27-11 PARAGRAPH 4, PAGE 103.
